Panadol Advance 500mg -16 Tablets

Panadol
In stock
£1.49

Product Limits

  • The maximum purchase for this product is 2
The Product Information was written and researched on 07/09/2020 . Find out more. See less.

What are Panadol Advance tablets?

Panadol Advance tablets are a pain relief medication that can help to ease everyday aches and pains. These tablets are designed to be absorbed into your system more quickly than standard paracetamol tablets, helping them to get to work and ease your pain more quickly. These tablets can be taken by those over the age of 10, making this the perfect product to keep in your medicine cupboard to manage headaches, toothache, period pain, and cold and flu symptoms in all the family.

 

What kinds of pain can I use this product for?

Panadol Advance tablets can be used for a wide range of aches and pains, helping you to feel more comfortable, fast. Some of the most common reasons why people reach for Panadol tablets include:

  • Headaches
  • Migraines
  • Backache
  • Rheumatic pain
  • Muscular pain
  • Toothache
  • Period pain
  • High temperatures
  • Cold and flu
  • Mild arthritis

 

How will the paracetamol 500mg in Panadol Advance work to ease my pain?

Each Panadol Advance tablet contains 500mg of the active ingredient paracetamol. Paracetamol is a popular everyday painkiller which can help to ease a wide range of aches and pains effectively. Paracetamol can also help to reduce a fever or high temperature, making it perfect if you’re suffering from a cold or the flu and want to manage your pain and fever at the same time.

 

Can I take this product if I’m taking other pain relief?

You can take Panadol Advance at the same time as some other pain relief medications. For example, you may want to take these tablets at the same time as other remedies which contain ibuprofen or aspirin to help ease your pain more effectively. However, we would recommend speaking to your doctor or pharmacist before doing this, so you can be sure that the combination of medications is right for you and to make sure that you are not taking more than one medication that contains paracetamol.

 

Can I take this product if I’m taking any other medication?

If you’re taking any other medication you should speak to your doctor or pharmacist before taking Panadol advance. This especially applies if you are already taking:

  • Metoclopramide or domperidone, which are used for nausea or vomiting
  • Colestyramine, which is used to lower blood cholesterol
  • Blood thinners, which are also known as anticoagulants, such as warfarin

 

Can I take this product if I’m pregnant or breastfeeding?

If you’re pregnant you should speak to your doctor or pharmacist before taking Panadol Advance to make sure this product is safe for you and your baby. You can take these tablets while breastfeeding, but we would still recommend speaking to your doctor or pharmacist before taking any medication at this time.

 

What is the recommended dosage of Panadol Advance?

The number of Panadol Advance tablets you should take will differ depending on your age. The recommended daily dosage of this product is:

  • For adults and children aged 16 and over: Take 1 - 2 tablets every 4 - 6 hours, as needed. Do not take more than 8 tablets in 24 hours
  • For children aged 10 - 15: Take 1 tablet every 4 - 6 hours, as needed. Do not take more than 4 tablets in 24 hours. Do not take for more than 3 days at a time unless advised to do so by your doctor

 

When should this product not be used?

Panadol Advance tablets are not suitable for use in children under the age of 10. Do not use this product if you are allergic to paracetamol or any of the other listed ingredients. Do not take this product if you are taking any other medication which contains paracetamol, including other pain relief or cold and flu medications. Speak to your doctor or pharmacist before taking this product if you:

  • Have mild arthritis and need to take pain relief every day
  • Have liver or kidney problems
  • Are underweight or malnourished
  • Regularly drink alcohol
  • Have a severe infection, as this can increase the risk of metabolic acidosis, causing symptoms such as deep, rapid, difficult breathing, feeling or being sick, and loss of appetite

 

Does Panadol Advance have any side effects?

Like all medications, Panadol Advance can have side effects, although not everyone will experience them. These side effects include:

  • Allergic reactions, showing symptoms such as skin rashes, itching, swelling of the mouth or face, shortness of breath
  • Skin rash or peeling
  • Breathing problems, which may be more likely if you have had them before when taking other painkillers like ibuprofen or aspirin
  • Unexplained bruising or bleeding
  • Nausea, sudden weight loss, loss of appetite, yellowing of your eyes or skin

If you experience these or any other side effects while taking this product, stop use and speak to your doctor immediately. For more information about reporting the side effects of medication, please see the MHRA’s Yellow Card Scheme.

 

Why do I have to answer questions before I can buy this product?

You do not need a prescription for Panadol Advance tablets, however, you will be asked to complete a short medical questionnaire by your Chemist4U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.


How to store these tablets

Store in a cool, dry place which is below 30 degrees C. Do not use this product if the expiry date printed on the original packaging has passed. Keep out of sight and reach of children.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist4U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

Ingredients

  • Active ingredient: Each tablet contains Paracetamol 500 mg.

    Other ingredients: Pregelatinised starch, calcium carbonate, alginic acid, crospovidone, povidone, magnesium stearate and colloidal anhydrous silica.

    The tablet coating contains opadry white and carnauba wax.

What is Sciatic Nerve Pain and How Can I Treat It?

Sciatica can be a real pain in the butt – and I mean that literally!

If you’ve got a pain that runs from your lower back, to your bottom, and down to your legs and feet, then you could be suffering with sciatica.

So, let’s take a look at this condition, what makes it such a pain, and what you can do to make yourself more comfortable as you heal.

Best Treatments for Headaches and Migraines

Getting a headache or a migraine is one of the most uncomfortable feelings you can have, and potentially one of the most painful as well. There is a wide range of treatments out there that say that they help clear headaches and migraines but which ones are the most suitable?

Can I Take Two Painkillers at Once?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Do You Have a Headache or a Migraine?

Headaches and migraines are a real pain in the neck, or well, a pain in the head, but how do you know if you’re dealing with a migraine or a headache?

Both of them cause a lot of pain in your head, but what is the difference between the two?

If you’re not sure whether the head pain that’s making you feel extra grumpy every Monday morning is a headache or a migraine then you’re in luck, as we’re about to break down what makes the two so different.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

Returns Information

Customers can read our full returns policy by clicking here